Your browser doesn't support javascript.
Cutaneous thrombosis associated with skin necrosis following Oxford-AstraZeneca COVID-19 vaccination.
Ramessur, R; Saffar, N; Czako, B; Agarwal, A; Batta, K.
  • Ramessur R; Departments of, Dermatology, Watford General Hospital, Hertfordshire Hospitals NHS Trust, Watford, UK.
  • Saffar N; Departments of, Dermatology, Watford General Hospital, Hertfordshire Hospitals NHS Trust, Watford, UK.
  • Czako B; Clinical Haematology, Watford General Hospital, Hertfordshire Hospitals NHS Trust, Watford, UK.
  • Agarwal A; Histopathology, Watford General Hospital, Hertfordshire Hospitals NHS Trust, Watford, Hertfordshire, UK.
  • Batta K; Departments of, Dermatology, Watford General Hospital, Hertfordshire Hospitals NHS Trust, Watford, UK.
Clin Exp Dermatol ; 46(8): 1610-1612, 2021 Dec.
Article in English | MEDLINE | ID: covidwho-1288270

Full text: Available Collection: International databases Database: MEDLINE Main subject: Skin Diseases / Thrombosis / COVID-19 / Necrosis Type of study: Case report / Diagnostic study / Observational study / Prognostic study Topics: Vaccines Limits: Aged / Humans / Male Language: English Journal: Clin Exp Dermatol Year: 2021 Document Type: Article Affiliation country: Ced.14819

Similar

MEDLINE

...
LILACS

LIS


Full text: Available Collection: International databases Database: MEDLINE Main subject: Skin Diseases / Thrombosis / COVID-19 / Necrosis Type of study: Case report / Diagnostic study / Observational study / Prognostic study Topics: Vaccines Limits: Aged / Humans / Male Language: English Journal: Clin Exp Dermatol Year: 2021 Document Type: Article Affiliation country: Ced.14819